May  2015, 35(5): 1829-1841. doi: 10.3934/dcds.2015.35.1829

Lipschitz perturbations of expansive systems

1. 

Departamento de Matemática y Estadística del Litoral, Universidad de la República, Gral. Rivera 1350, Salto

Received  May 2014 Revised  September 2014 Published  December 2014

We extend some known results from smooth dynamical systems to the category of Lipschitz homeomorphisms of compact metric spaces. We consider dynamical properties as robust expansiveness and structural stability allowing Lipschitz perturbations with respect to a hyperbolic metric. We also study the relationship between Lipschitz topologies and the $C^1$ topology on smooth manifolds.
Citation: Alfonso Artigue. Lipschitz perturbations of expansive systems. Discrete & Continuous Dynamical Systems - A, 2015, 35 (5) : 1829-1841. doi: 10.3934/dcds.2015.35.1829
References:
[1]

N. H. Bingham and A. J. Ostaszewski, Normed versus topological groups: Dichotomy and duality,, Dissertationes Mathematicae, 472 (2010).  doi: 10.4064/dm472-0-1.  Google Scholar

[2]

A. Fathi, Expansiveness, hyperbolicity and Hausdorff dimension,, Commun. Math. Phys., 126 (1989), 249.  doi: 10.1007/BF02125125.  Google Scholar

[3]

K. Fukui and T. Nakamura, A topological property of Lipschitz mappings,, Topology Appl., 148 (2005), 143.  doi: 10.1016/j.topol.2004.08.005.  Google Scholar

[4]

J. Harrison, Unsmoothable diffeomorphisms on higher dimensional manifolds,, Proc. Amer. Math. Soc., 73 (1979), 249.  doi: 10.1090/S0002-9939-1979-0516473-9.  Google Scholar

[5]

K. Hiraide, Expansive homeomorphisms of compact surfaces are pseudo-Anosov,, Osaka J. Math., 27 (1990), 117.   Google Scholar

[6]

E. Jeandenans, Difféomorphismes Hyperboliques Des Surfaces Et Combinatoire Des Partitions De Markov,, Thesis, (1996).   Google Scholar

[7]

J. Lewowicz, Lyapunov functions and topological stability,, J. Diff. Eq., 38 (1980), 192.  doi: 10.1016/0022-0396(80)90004-2.  Google Scholar

[8]

J. Lewowicz, Persistence in expansive systems,, Erg. Th. & Dyn. Sys., 3 (1983), 567.  doi: 10.1017/S0143385700002157.  Google Scholar

[9]

J. Lewowicz, Expansive homeomorphisms of surfaces,, Bol. Soc. Brasil. Mat. (N.S.), 20 (1989), 113.  doi: 10.1007/BF02585472.  Google Scholar

[10]

R. Mañé, Expansive diffeomorphisms,, Lecture Notes in Math., 468 (1975), 162.   Google Scholar

[11]

H. Masur and J. Smillie, Quadratic differentials with prescribed singularities and pseudo-Anosov diffeomorphisms,, Comment. Math. Helvetici, 68 (1993), 289.  doi: 10.1007/BF02565820.  Google Scholar

[12]

S. Yu. Pilyugin, A. A. Rodionova and K. Sakai, Orbital and weak shadowing properties,, Discrete and continuous dynamical systems, 9 (2003), 287.  doi: 10.3934/dcds.2003.9.287.  Google Scholar

[13]

S. Yu. Pilyugin and S. B. Tikhomirov, Lipschitz shadowing implies structural stability,, Nonlinearity, 23 (2010), 2509.  doi: 10.1088/0951-7715/23/10/009.  Google Scholar

[14]

C. Robinson, Dynamical Systems,, CRC Press, (1999).   Google Scholar

[15]

K. Sakai and R. Y. Wong, Conjugating homeomorphisms to uniform homeomorphisms,, Trans. Amer. Math. Soc., 311 (1989), 337.  doi: 10.1090/S0002-9947-1989-0974780-0.  Google Scholar

[16]

K. Takaki, Lipeomorphisms close to an Anosov diffeomorphism,, Nagoya Math. J., 53 (1974), 71.   Google Scholar

[17]

P. Walters, On the pseudo orbit tracing property and its relationship to stability,, Lecture Notes in Math., 668 (1978), 231.   Google Scholar

[18]

F. W. Wilson, Pasting diffeomorphisms of $R^n$,, Illinois J. Math., 16 (1972), 222.   Google Scholar

show all references

References:
[1]

N. H. Bingham and A. J. Ostaszewski, Normed versus topological groups: Dichotomy and duality,, Dissertationes Mathematicae, 472 (2010).  doi: 10.4064/dm472-0-1.  Google Scholar

[2]

A. Fathi, Expansiveness, hyperbolicity and Hausdorff dimension,, Commun. Math. Phys., 126 (1989), 249.  doi: 10.1007/BF02125125.  Google Scholar

[3]

K. Fukui and T. Nakamura, A topological property of Lipschitz mappings,, Topology Appl., 148 (2005), 143.  doi: 10.1016/j.topol.2004.08.005.  Google Scholar

[4]

J. Harrison, Unsmoothable diffeomorphisms on higher dimensional manifolds,, Proc. Amer. Math. Soc., 73 (1979), 249.  doi: 10.1090/S0002-9939-1979-0516473-9.  Google Scholar

[5]

K. Hiraide, Expansive homeomorphisms of compact surfaces are pseudo-Anosov,, Osaka J. Math., 27 (1990), 117.   Google Scholar

[6]

E. Jeandenans, Difféomorphismes Hyperboliques Des Surfaces Et Combinatoire Des Partitions De Markov,, Thesis, (1996).   Google Scholar

[7]

J. Lewowicz, Lyapunov functions and topological stability,, J. Diff. Eq., 38 (1980), 192.  doi: 10.1016/0022-0396(80)90004-2.  Google Scholar

[8]

J. Lewowicz, Persistence in expansive systems,, Erg. Th. & Dyn. Sys., 3 (1983), 567.  doi: 10.1017/S0143385700002157.  Google Scholar

[9]

J. Lewowicz, Expansive homeomorphisms of surfaces,, Bol. Soc. Brasil. Mat. (N.S.), 20 (1989), 113.  doi: 10.1007/BF02585472.  Google Scholar

[10]

R. Mañé, Expansive diffeomorphisms,, Lecture Notes in Math., 468 (1975), 162.   Google Scholar

[11]

H. Masur and J. Smillie, Quadratic differentials with prescribed singularities and pseudo-Anosov diffeomorphisms,, Comment. Math. Helvetici, 68 (1993), 289.  doi: 10.1007/BF02565820.  Google Scholar

[12]

S. Yu. Pilyugin, A. A. Rodionova and K. Sakai, Orbital and weak shadowing properties,, Discrete and continuous dynamical systems, 9 (2003), 287.  doi: 10.3934/dcds.2003.9.287.  Google Scholar

[13]

S. Yu. Pilyugin and S. B. Tikhomirov, Lipschitz shadowing implies structural stability,, Nonlinearity, 23 (2010), 2509.  doi: 10.1088/0951-7715/23/10/009.  Google Scholar

[14]

C. Robinson, Dynamical Systems,, CRC Press, (1999).   Google Scholar

[15]

K. Sakai and R. Y. Wong, Conjugating homeomorphisms to uniform homeomorphisms,, Trans. Amer. Math. Soc., 311 (1989), 337.  doi: 10.1090/S0002-9947-1989-0974780-0.  Google Scholar

[16]

K. Takaki, Lipeomorphisms close to an Anosov diffeomorphism,, Nagoya Math. J., 53 (1974), 71.   Google Scholar

[17]

P. Walters, On the pseudo orbit tracing property and its relationship to stability,, Lecture Notes in Math., 668 (1978), 231.   Google Scholar

[18]

F. W. Wilson, Pasting diffeomorphisms of $R^n$,, Illinois J. Math., 16 (1972), 222.   Google Scholar

[1]

Davor Dragičević. Admissibility, a general type of Lipschitz shadowing and structural stability. Communications on Pure & Applied Analysis, 2015, 14 (3) : 861-880. doi: 10.3934/cpaa.2015.14.861

[2]

Jorge Groisman. Expansive homeomorphisms of the plane. Discrete & Continuous Dynamical Systems - A, 2011, 29 (1) : 213-239. doi: 10.3934/dcds.2011.29.213

[3]

João P. Almeida, Albert M. Fisher, Alberto Adrego Pinto, David A. Rand. Anosov diffeomorphisms. Conference Publications, 2013, 2013 (special) : 837-845. doi: 10.3934/proc.2013.2013.837

[4]

Jorge Groisman. Expansive and fixed point free homeomorphisms of the plane. Discrete & Continuous Dynamical Systems - A, 2012, 32 (5) : 1709-1721. doi: 10.3934/dcds.2012.32.1709

[5]

Alfonso Artigue. Anomalous cw-expansive surface homeomorphisms. Discrete & Continuous Dynamical Systems - A, 2016, 36 (7) : 3511-3518. doi: 10.3934/dcds.2016.36.3511

[6]

Keonhee Lee, Kazumine Moriyasu, Kazuhiro Sakai. $C^1$-stable shadowing diffeomorphisms. Discrete & Continuous Dynamical Systems - A, 2008, 22 (3) : 683-697. doi: 10.3934/dcds.2008.22.683

[7]

Fang Zhang, Yunhua Zhou. On the limit quasi-shadowing property. Discrete & Continuous Dynamical Systems - A, 2017, 37 (5) : 2861-2879. doi: 10.3934/dcds.2017123

[8]

Kazuhiro Sakai. The oe-property of diffeomorphisms. Discrete & Continuous Dynamical Systems - A, 1998, 4 (3) : 581-591. doi: 10.3934/dcds.1998.4.581

[9]

Dominic Veconi. Equilibrium states of almost Anosov diffeomorphisms. Discrete & Continuous Dynamical Systems - A, 2020, 40 (2) : 767-780. doi: 10.3934/dcds.2020061

[10]

Alfonso Artigue. Robustly N-expansive surface diffeomorphisms. Discrete & Continuous Dynamical Systems - A, 2016, 36 (5) : 2367-2376. doi: 10.3934/dcds.2016.36.2367

[11]

Boris Hasselblatt and Amie Wilkinson. Prevalence of non-Lipschitz Anosov foliations. Electronic Research Announcements, 1997, 3: 93-98.

[12]

Patrick Foulon, Boris Hasselblatt. Lipschitz continuous invariant forms for algebraic Anosov systems. Journal of Modern Dynamics, 2010, 4 (3) : 571-584. doi: 10.3934/jmd.2010.4.571

[13]

Baojun Bian, Pengfei Guan. A structural condition for microscopic convexity principle. Discrete & Continuous Dynamical Systems - A, 2010, 28 (2) : 789-807. doi: 10.3934/dcds.2010.28.789

[14]

Rafael Potrie. Partially hyperbolic diffeomorphisms with a trapping property. Discrete & Continuous Dynamical Systems - A, 2015, 35 (10) : 5037-5054. doi: 10.3934/dcds.2015.35.5037

[15]

Artur O. Lopes, Vladimir A. Rosas, Rafael O. Ruggiero. Cohomology and subcohomology problems for expansive, non Anosov geodesic flows. Discrete & Continuous Dynamical Systems - A, 2007, 17 (2) : 403-422. doi: 10.3934/dcds.2007.17.403

[16]

Maria Carvalho. First homoclinic tangencies in the boundary of Anosov diffeomorphisms. Discrete & Continuous Dynamical Systems - A, 1998, 4 (4) : 765-782. doi: 10.3934/dcds.1998.4.765

[17]

Christian Bonatti, Nancy Guelman. Axiom A diffeomorphisms derived from Anosov flows. Journal of Modern Dynamics, 2010, 4 (1) : 1-63. doi: 10.3934/jmd.2010.4.1

[18]

Matthieu Porte. Linear response for Dirac observables of Anosov diffeomorphisms. Discrete & Continuous Dynamical Systems - A, 2019, 39 (4) : 1799-1819. doi: 10.3934/dcds.2019078

[19]

Jean Lerbet, Noël Challamel, François Nicot, Félix Darve. Kinematical structural stability. Discrete & Continuous Dynamical Systems - S, 2016, 9 (2) : 529-536. doi: 10.3934/dcdss.2016010

[20]

Mikhail Krastanov, Michael Malisoff, Peter Wolenski. On the strong invariance property for non-Lipschitz dynamics. Communications on Pure & Applied Analysis, 2006, 5 (1) : 107-124. doi: 10.3934/cpaa.2006.5.107

2018 Impact Factor: 1.143

Metrics

  • PDF downloads (13)
  • HTML views (0)
  • Cited by (1)

Other articles
by authors

[Back to Top]